# SDR MEX2003154

- Difficulty date: May 3, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug MD 83
- Aircraft serial: 49150
- System (JASC): 2210 · Autopilot System
- Part: Valve
- Part number: 3927141
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT CHECK THE CAPTIAN FOUND PROBLEMS WITH (AUTO LAND) BUTTON AND LEFT PRESSURE REGULATOR VALVE.  THE BUTTON WAS DEFERRED BY MEL CATEGORY C AD THE VALVE WAS REPLACED IAW MM.
